# SDR CALA2018091001925

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 62,610 hours, 24,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ENTRY SILL CORRODED. EVALUATED R2 DOOR SILL AT THE AFT I/B SIDE MATERAIL LOSS .050, MAX ALLOWED .024 AND IS OUT OF LIMITS IAW 53-41-14-283-002. REMOVED AND REPLACED R2 DOOR SILL IAW SRM 51-72-11-911-001.
